# SDR DALA2023032002082

- Difficulty date: November 17, 2022
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31978
- Aircraft time: 20,349 hours, 7,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2500640) DURING INSPECTION FOUND LAV GROUND SERVICE PANEL DOOR MISSING. EXTERIOR LAV SERVICE PANEL DOOR MISSING FLIGHT CREW PLACARD INSTALLED AT SJD PER CDL 52-40-08.   INSTALLED MISSING LAV GROUND SERVICE PANEL DOOR IAW B737 AMM 52-49.
